# SDR P5CA2020010980006

- Difficulty date: January 7, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,526 hours, 4,553 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Tru
- Part number: 28VS200YB2
- Part serial: 99108272
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULTED AFTER THREE ATTEMPTS.  IAW FIM 49-11 FT 987, 988, PERFORMED APU BITE TEST. FOUND BATTERY START APU OK, BUT APU TRU INOPERATIVE.   APU START TRU REPLACED AND TESTED SERVICEABLE IAW AMM 24-32-04.
